Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 892107, 4 pages
Research Article

Weighted Semiparameter Model and Its Application

1College of Mathematics and System Sciences, SDUST, Qingdao, Shandong 266590, China
2Geomatics College, SDUST, Qingdao, Shandong 266590, China

Received 13 December 2013; Revised 17 March 2014; Accepted 18 March 2014; Published 7 April 2014

Academic Editor: Chong Lin

Copyright © 2014 Zhengqing Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhengqing Fu, Guolin Liu, Ke Zhao, and Hua Guo, “Weighted Semiparameter Model and Its Application,” Journal of Applied Mathematics, vol. 2014, Article ID 892107, 4 pages, 2014. doi:10.1155/2014/892107